# SDR DALA2024110110571

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 92,671 hours, 18,257 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 AFT CARGO COMPARTMENT FLOOR BEAM UPPER CHORD R/H SIDE FOUND CORROSION AT STA1197 RBL42. CORRECTIVE ACTION: THE CORROSION ON RH SIDE FLOOR BEAM UPPER CHORD REPAIRED AS PER B767-300 SRM53-00-07 (0637518)
